AN INCREMENTAL NONSMOOTH OPTIMIZATION ALGORITHM FOR CLUSTERING USING L-1 AND L-infinity NORMS


ORDİN B. , Bagirov A., Mohebi E.

JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, vol.16, no.6, pp.2757-2779, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3934/jimo.2019079
  • Title of Journal : JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION
  • Page Numbers: pp.2757-2779

Abstract

An algorithm is developed for solving clustering problems with the similarity measure defined using the L-1 and L(infinity )norms. It is based on an incremental approach and applies nonsmooth optimization methods to find cluster centers. Computational results on 12 data sets are reported and the proposed algorithm is compared with the X-means algorithm.